# SDR FDEA202301080051

- Difficulty date: January 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300*
- Aircraft serial: 790
- Aircraft time: 33,135 hours, 18,786 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmission
- Part number: 647520201
- Part serial: 1810
- Condition: Inoperative
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED RECEIVED GREEN HYD LOW LVL. COMPLIED WITH ECAM AND QRH   DECLARED EMERGENCY AND PERFORMED LANDING GEAR  GRAVITY EXTEND. PRESS'D THE GRN HYD SYS AND CK THE LEAKAGE. FOUND LEAK AT 3   POSITON.1) ELBOW OF GRN HYD SYS HP MAINFOLD.2) HYD LINE OF AUTO SEL 3) RH LDG DOOR   UPLK ASSY 2. RCD THE GRN SYS HYD QTY. RESULT :5 GALS 3. PER AMM R/R THE PACKING &   BACKUP PACKING OF ELBOW OF GRN HYD SYS HP MANIFOLD 4. CKED CLOGGING IND OF GRN   HYD SYS.CK NORM 5. REPL THE GRN HYD SYS 6. PER AMM PERF ENG IDLE TEST & PRESS THE   GRN HYD SYS WITH EDPS THEN CK THE LEAKAGE, RCD RESULT.CK NO LEAKAGE 7. R/R THE   HYD LINE OF AUTO SEL  8. PER AMM R/R THE PACKING OF RH LDG DOOR UPLK ASSY  9. MSRD   THE WIRES BETWEEN G RSVR HYD QTY XMTR, FWC & SDAC. CHECK NORM 10. REPD THE GRN   HYD SYS TO THE RCD QTY. 6.3 GALS 11. BLEED YEL SYS 12. BLD GRN SYS 13. DRAIN OF GRN   HYD RSVR 14. R/R THE GRN RSVR HYD QTY TRMTR .NO LEAKAGE 16. PERFORMED GRN HYD   FLUID LVL IND TEST. TEST NORM 17. PERF A FUNCT TEST OF MAX PRESS DELIVERED TO THE   BRAKES TEST NORM 18. PERF TEST OF BRAKING SUPPLIED WITH ACCUM PRESS TEST NORM   19. ALT BRAKING SYS OP TEST, NORM 20. PERF THE LDG NORM RET/EXT TEST, NORM. NO   FAULT MESS WERE FOUND  21. PERF ENG IDLE TEST AND MONITOR THE GRN SYS LO   LVL.CHECKED NORM 22. CKED GRN RSRV HYD FLUID LEVEL.CK NORM 23. CK'D THAT GRN   RSVR PRESS IS NORM.
